# SDR ASAA2023091145076

- Difficulty date: September 11, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N918AK
- Make and model: Boeing 737-9
- Aircraft serial: 44083
- Aircraft time: 8,820 hours, 2,669 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Sensor
- Part number: 102AH2AG
- Condition: Malfunctioned
- Location: Tot
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TEMP PROBE LIGHT ILLUMINATED. GROUNDED - YES. VERIFIED TEMP PROBE NOT HEATING. REPLACED TAT PROBE PER AMM 34-21-06-00-400-801. GROUND VERIFICATION GOOD. PER AMM 30-31-00-730-801. REF: LOG 60685103 FOR TAT PROBE SEALANT REQUIRED SEAMC MITCH NOTIFIED.
